# SDR ASAA2018040224118

- Difficulty date: April 2, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 16,750 hours, 5,563 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOFAIL CAUTION LIGHT ILLUMINATED THROUGH 6000 FT ACCOMPLISHED QRH AUTO FAIL CAUTION LIGHT EXTINGUISHED IN ALTN MODE. PRESSURIZATION WAS NORMAL. ACFT GROUNDED. VERIFIED AUTO FAIL LIGHT ON. SWITCH TO AUTO MOVED SWITCH MOMENTARILY TO MANUAL POSITION THEN BACK TO AUTO. AUTO FAIL LIGHT REMAINS EXTINGUISHED WITH SELECTOR IN AUTO POSITION. FAULT HAS BEEN CORRECTED CONTROLLER OPS NORMALLY IAW FIM 21-31 TASK 801.
